# SDR CALA9800926

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AT LOWER INBOARD AND OUTBOARD CORNERS OF LT WING NR 1 LEADING EDGE FLAP ACTUATOR ATTACH BRACKET.  THE BRACKETS WERE REMOVED AND NEW BRACKETS WERE FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-6.
